# SDR SWIA2018060844752

- Difficulty date: May 12, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 39,722 hours, 33,611 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON, A SMALL CHAFE WAS FOUND ON THE LOWER FORWARD SIDE OF THE PYLON SPAR.  BLENDED THE CHAFE IAW SRM.
